# SDR 95ZZZX3228

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7072
- Make and model: Cessna T210M
- Aircraft serial: 21061962
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: S13771
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR UP SELECTED, NO 'UP' LIGHT AND THE POWER PACK CONTINUED TO RUN.  CREW SELECTED GEAR DOWN WITH NO PROBLEMS.  MAINTENANCE PERSONNEL INSPECTED AND FOUND THE LT MLG UPLOCK SWITCH MOUNTING JAM NUT HAD BACKED OFF LOOSENING THE SWITCH CAUSING THE SWITCH TO MOVE AND NOT MAKE CONTACT WITH THE GEAR.  THIS CAUSES THE 'UP' LIGHT NOT TO ILLUMINATE AND THE POWER PACK TO CONTINUE TO RUN AS THERE IS NO SENSE THE GEAR WAS UP AND LOCKED.  (IN FACT, IT WAS.)  SUBMITTER RECOMMENDS CESSNA INSTALL JAM NUTS THAT CAN ACCEPT SAFETY WIRE TO LOCK JAM NUTS AFTER ADJUSTMENTS AND ALIGNMENTS.
